RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1968, Volume 13, Issue 2, Pages 230–242 (Mi tvp840)  

This article is cited in 2 scientific papers (total in 2 papers)

Age-dependent branching processes allowing immigration

P. Jagers

Gothenburg, Sweden

Full text: PDF file (614 kB)

English version:
Theory of Probability and its Applications, 1968, 13:2, 225–236

Bibliographic databases:

Received: 14.10.1966
Language:

Citation: P. Jagers, “Age-dependent branching processes allowing immigration”, Teor. Veroyatnost. i Primenen., 13:2 (1968), 230–242; Theory Probab. Appl., 13:2 (1968), 225–236

Citation in format AMSBIB
\Bibitem{Jag68}
\by P.~Jagers
\paper Age-dependent branching processes allowing immigration
\jour Teor. Veroyatnost. i Primenen.
\yr 1968
\vol 13
\issue 2
\pages 230--242
\mathnet{http://mi.mathnet.ru/tvp840}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=230385}
\zmath{https://zbmath.org/?q=an:0164.46902}
\transl
\jour Theory Probab. Appl.
\yr 1968
\vol 13
\issue 2
\pages 225--236
\crossref{https://doi.org/10.1137/1113027}


Linking options:
  • http://mi.mathnet.ru/eng/tvp840
  • http://mi.mathnet.ru/eng/tvp/v13/i2/p230

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 282 (2013), 172–185  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Iksanov A. Marynych A. Meiners M., “Asymptotics of random processes with immigration I: Scaling limits”, Bernoulli, 23:2 (2017), 1233–1278  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:195
    Full text:78
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019